# SDR YENA2022032200298

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 289
- Aircraft time: 32,539 hours, 21,301 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN FR88 TO FR89 BTW STRG 25R TO STRG 27R ON LOWER FUSELAGE;  (RESOLVED ON W/O: 1151547 TASKCARD: NR-00008 )  REF AEROMAN NR 2022-124793 WO 2022 83/1 PERFORMED REPAIR LOC EXTERNAL SKIN FR88 TO FR89 BTW STRG 25R TO STRG 27R ON LOWER FUSELAGE IAW E190    SRM 53-23-60 REPAIR 51 ITEM 5.A TO N. TOOL USED TOOL USED: CALIPER P/N: 700-113-10, S/N: 0033168,    DUE DATE: NOV-05-2022; PRECISION RADIUS GAUGE P/N: S167C, S/N: AE-28533, DUE DATE: JUL-14-2022,      EDDY CURRENT TOOL, P/N: NORTEC 500D, S/N: N500X12101V022233, DUE DATE: JUN-02-2022. RECHECK          REQUIRED AT INTERVAL 4,009 FC IAW E190 SRM 53-23-60 REPAIR 51 ITEM 6 TABLE 202.ACCOMPLISHED BY AEROMAN TECH 8616115 REF FUR-E190-53-00317
